# SDR AALA201707169004

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 3,722 hours, 1,394 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AFTER SETTING TOGA, THE FMA DID NOT INDICATE TOGA.  PERFORMED 2 LOW SPEED REJECTED TAKE OFF.  MAINTENANCE ACCOMPLISHED AFS TEST IAW AMM 22-96-00 AND LAND TEST IAW AMM 22-97-00.  ALL CHECKED OK. NO FAULTS NOTED. TOGA SYSTEM CHECKED NORMAL.
